# SDR IPXA09656788

- Difficulty date: July 17, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 141T514622
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN EQUIPMENT CENTER STA 246 FLOORBEAM CLIP FOUND CRACK AT RBL 10, CRACK LENGTH 1.75 INCH.  MAIN EQUIPMENT CENTER STA 246 RBL 10 FLOORBEAM CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
